# SDR USAA991142

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Station 178
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT STATION 178 RBL 4.75, WL 198 SKIN.  INSTALLED FILLERS AND DOUBLER PER SRM 51-10-02 AND TR 53-10-07.  (M)
